# SDR DL733002163

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 43,188 hours, 29,563 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Part number: 347202152
- Condition: Burned
- Location: Gear Handle
- Component: Module, 1N4385
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN GEAR LVR WAS PLACED TO UP, THE LANDING GEAR AIR/GND RELAY AND LIGHTS C/B POPPED WITH ASSOCIATED LOSS OF SYS.  RETURNED TO SLC WITH AIR ABORT.  REPLACED NOSE GEAR RED LIGHT CARD M983.  REPLACED LANDING LEVER SWITCH C/B LANDING AIR/GND RELAY STAYS IN, FOUND DIODE SMOKING ON LANDING LEVER LATCH SOL.  REPLACED LATCH SOL M241.
